# SDR 9612959941

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 6 INCH CRACK IN THE FITTING LOCATED AT THE FORWARD END OF THE RIGHT MAIN LANDING GEAR WHEEL WELL ADJACENT TO LONGERON 29R.  REPLACED FITTING PER SRM 51-30-5.
